swells's blog

Porphyria / MS / CAP - What to do?

I write on behalf of my brother - he has progressive MSi. As I have written before he is finding CAPi hard to tolerate. He feels he wants to stop on an almost daily basis, his partner, my Mum and Dad, and I have all been encouraging him to continue. My Mum also has MS but a different type to my brothers. I have started to read back through the site and I'm wondering if he may be suffering from porphyriai - from what I can make out the symptoms sound similar to MS; exhaustion, fatigue, weakness. I was wondering what other peoples experiences of porphyria whilst on CAP were or are.

 

help

Hello i write on behalf of my brother,he has been on the capi for 2 years and 6 months, he is finding the side effects unbearable and has been for the last 6 months or so,He is wandering how to go about stopping the treatment so he could have a break,do we need to reduce the antibiotics slowley;or can they be stopped straight away.I write this as he is about to go into rest bite care for the first time,so i am hoping to be able to pass on some information as quickly as possible if anybody knows i really need some help

thankyou 

help

Hello i write on behalf of my brother,he has been on the capi for 2 years and 6 months, he is finding the side effects unbearable and has been for the last 6 months or so,He is wandering how to go about stopping the treatment so he could have a break,do we need to reduce the antibiotics slowley;or can they be stopped straight away.I write this as he is about to go into rest bite care for the first time,so i am hoping to be able to pass on some information as quickly as possible if anybody knows i really need some help

thankyou 

advise for my brother -help!

 Hello ,just looking for some general advice i write on behalf of my brother who has aggressive spmsi he has been following the capi for 2 years and 3 months . During this time his  tremer has improved but it would seem that everything else has got worse, however he does have good and bad days.He has completed 5 full 5 day pluses of tinizadole along with the other 2 antibioticsi he has only completed 5 because he was feeling so rough we thought it best to take it slow.It would seem that he will do the 5 day pulse , feel ok during the 5 days. And then the following week feel really rough. This has been the pattern so far, however this time after completing the 5 day pluse the following week he felt fine.

my brother my worries concerning on going treatment

Hello,my brother has been taking doxyi and azith for 9 months he has generally been feeling pritty horrible for most of that time .I feel i must mention that my brothers msi is aggressive secondary progressive,so i am only to aware that there is not much conventional treatments can offer us.So this is why we decided to try capi my brothers tremer has definiately improved, which is good but all other symptoms seem to have got much worse.We knew that their was t be a period of feeling rough whilst undergoing treatment, problem is we are thinking of starting the third antibiotic,we are doing this because after 9 months is he is starting  to loose enthuesiasum for continuing treatment.He knows he has to start the third antibiotic in oder to compleate the treatment and i am trying to find ways o
Syndicate content